# SDR CALA2017031300598

- Difficulty date: March 13, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 60,546 hours, 25,051 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE ARMED LIGHT ILLUMINATED IN FLIGHT. CYCLED DOOR. DOOR ARMED AND DISARMED. NO DEFECTS FOUND WHILE ARMED. OPS CHECK GOOD REF AMM 52-13-00.
